On the openness and discreteness of mappings with unbounded characteristic of quasiconformality

  • E. A. Sevost'yanov


The paper is devoted to the investigation of the topological properties of space mappings. It is shown that sense-preserving mappings $f : D \rightarrow \overline{\mathbb{R}^n}$ in a domain $D \subset \mathbb{R}^n$, n ≥ 2, which are more general than mappings with bounded distortion, are open and discrete if a function Q corresponding to the control of the distortion of families of curves under these mappings has slow growth in the domain f(D), e.g., if Q has finite mean oscillation at an arbitrary point $y0 \in f(D)$.
How to Cite
Sevost’yanov, E. A. “On the Openness and Discreteness of Mappings With Unbounded Characteristic of Quasiconformality”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 63, no. 8, Aug. 2011, pp. 1128-34, https://umj.imath.kiev.ua/index.php/umj/article/view/2789.
Research articles